Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

My liver enzymes have come back high. Do you have any idea what could be going on ?

My liver enzymes have come back high. ALK phos 219, ALT 425, AST 248. I drink an average of 5 drinks per month, have no gall bladder. My bilirubin was 2+. ketones 2+, trace of blood in the urine, hematology monoo% 11.7, RDW 14.6. Two weeks prior I had a gastroenteritis attack and was told at the ER that my labs were normal at that time. Do you have any idea what could be going on ? I am awaiting nuclear scan results as well as additional labs.
Asked On : Sat, 5 Mar 2011
Answers:  1 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Dear Davida
welcome to healthcare magic
Do you have any other relative symptoms? Yellowish discoloration of stool urine and eyes. what about appetite? your bilirubin level is also high. are you in medication of some drugs recently some of drugs had sideeffect of increase liver enzymes. ok now you too take some ultrasonography and scan the liver condition including other viscera. Hav a check of HBsAg for confirmation of Hep B also.
Herbal Ayurvedic drugs had good properties for maintainig the liver enzymes function and count including hepatitis and Hep b
Contact me for detail if
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor